Axisymmetric solutions for a chemotaxis model of Multiple Sclerosis

Risultato della ricerca: Article

1 Citazione (Scopus)

Abstract

In this paper we study radially symmetric solutions for our recently proposed reaction–diffusion–chemotaxis model of Multiple Sclerosis. Through a weakly nonlinear expansion we classify the bifurcation at the onset and derive the amplitude equations ruling the formation of concentric demyelinating patterns which reproduce the concentric layers observed in Balò sclerosis and in the early phase of Multiple Sclerosis. We present numerical simulations which illustrate and fit the analytical results.
Lingua originaleEnglish
pagine (da-a)281-294
Numero di pagine14
RivistaRicerche di Matematica
Volume68
Stato di pubblicazionePublished - 2019

Fingerprint

Multiple Sclerosis
Chemotaxis
Concentric
Radially Symmetric Solutions
Amplitude Equations
Computer simulation
Bifurcation
Classify
Numerical Simulation
Model

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Cita questo

@article{fb867b7b53124a8cae0c8b32b0b32324,
title = "Axisymmetric solutions for a chemotaxis model of Multiple Sclerosis",
abstract = "In this paper we study radially symmetric solutions for our recently proposed reaction–diffusion–chemotaxis model of Multiple Sclerosis. Through a weakly nonlinear expansion we classify the bifurcation at the onset and derive the amplitude equations ruling the formation of concentric demyelinating patterns which reproduce the concentric layers observed in Bal{\`o} sclerosis and in the early phase of Multiple Sclerosis. We present numerical simulations which illustrate and fit the analytical results.",
keywords = "Applied Mathematics, Axisymmetric solutions, Chemotaxis, Mathematics (all), Multiple sclerosis",
author = "Sammartino, {Marco Maria Luigi} and Lombardo, {Maria Carmela} and Francesco Gargano and Bilotta and Pantano and Valeria Giunta",
year = "2019",
language = "English",
volume = "68",
pages = "281--294",
journal = "Ricerche di Matematica",
issn = "0035-5038",
publisher = "Springer-Verlag Italia",

}

TY - JOUR

T1 - Axisymmetric solutions for a chemotaxis model of Multiple Sclerosis

AU - Sammartino, Marco Maria Luigi

AU - Lombardo, Maria Carmela

AU - Gargano, Francesco

AU - Bilotta, null

AU - Pantano, null

AU - Giunta, Valeria

PY - 2019

Y1 - 2019

N2 - In this paper we study radially symmetric solutions for our recently proposed reaction–diffusion–chemotaxis model of Multiple Sclerosis. Through a weakly nonlinear expansion we classify the bifurcation at the onset and derive the amplitude equations ruling the formation of concentric demyelinating patterns which reproduce the concentric layers observed in Balò sclerosis and in the early phase of Multiple Sclerosis. We present numerical simulations which illustrate and fit the analytical results.

AB - In this paper we study radially symmetric solutions for our recently proposed reaction–diffusion–chemotaxis model of Multiple Sclerosis. Through a weakly nonlinear expansion we classify the bifurcation at the onset and derive the amplitude equations ruling the formation of concentric demyelinating patterns which reproduce the concentric layers observed in Balò sclerosis and in the early phase of Multiple Sclerosis. We present numerical simulations which illustrate and fit the analytical results.

KW - Applied Mathematics

KW - Axisymmetric solutions

KW - Chemotaxis

KW - Mathematics (all)

KW - Multiple sclerosis

UR - http://hdl.handle.net/10447/327120

UR - http://link.springer.com/journal/11587

M3 - Article

VL - 68

SP - 281

EP - 294

JO - Ricerche di Matematica

JF - Ricerche di Matematica

SN - 0035-5038

ER -